Skip to Main content Skip to Navigation
Journal articles

Sparsity and non-Euclidean embeddings

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00795794
Contributor : Olivier Guédon <>
Submitted on : Thursday, February 28, 2013 - 8:55:59 PM
Last modification on : Saturday, April 11, 2020 - 2:01:10 AM

Links full text

Identifiers

Citation

Omer Friedland, Olivier Guédon. Sparsity and non-Euclidean embeddings. Israël Journal of Mathematics, Hebrew University Magnes Press, 2013, 197 (1), pp.329-345. ⟨10.1007/s11856-013-0014-y⟩. ⟨hal-00795794⟩

Share

Metrics

Record views

595